JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 2, Article 36
On a New Generalisation of Ostrowski's Inequality

    Authors: Baburao G. Pachpatte,  
    Keywords: Ostrowski's inequality, Functions and their derivatives, Differentiable functions, Empty sum, Taylor's formula.  
    Date Received: 21/07/02  
    Date Accepted: 08/07/03  
    Subject Codes:

Primary 26D15; Secondary 41A55.

    Editors: Pietro Cerone,  

The aim of this note is to establish a new integral inequality involving two functions and their derivatives. Our result for particular cases yields the well known Ostrowski inequality and its generalization given by Milovanovic and Pecaric.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login